# SDR HKGA20210208001

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 32,932 hours, 44,324 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,932 hours, 44,324 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE A FUEL LEAK WAS NOTED AT ACCESS PANEL 622EB. MAINTENANCE PERSONNEL EVALUATED THE LEAK AND DETERMINED ITS SOURCE TO BE FROM A RIVET IN STRINGER 10 AT WING STATION Y-2343. AFTER REMOVING THE RIVET AND CLEANING THE AREA STRINGER 10 WAS FOUND CRACKED. THE CRACKED AREA WAS CUT OUT AND THE STRINGER WAS SPLICED IN ACCORDANCE WITH EMBRAER SRM 57-20-03. NDT WAS PERFORMED TO VERIFY NO OTHER CRACKS IN THE AREA AND THE AIRCRAFT WAS RETURNED BACK TO SERVICE.
